Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Anxiety with antibiotics?  (Read 168 times)

0 Members and 1 Guest are viewing this topic.

Offline Ksteph

  • Jr. Member
  • **
  • Posts: 76
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Anxiety with antibiotics?
« on: January 27, 2014, 06:21:39 PM »
I went to the doctor today, I've been having bladder infection symptoms, the dr said my urine sample wasn't bad but she wanted me to take antibiotics. She put me on ciprofloaxin and I googled it because I've never taken it before and now I'm freaking out. I'm afraid I'm going to have some crazy reaction or something, my head feels kind of weird like light headed, I know that's a side effect and also could be from stressing. Anyone taken cipro before? I always get anxiety when I'm on antibiotics because I'm constantly thinking, "what if this is an allergic reaction to the medicine!"
Bookmark and Share

Offline jwall378

  • Sr. Member
  • ****
  • Posts: 386
  • Rec's: 5
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Anxiety with antibiotics?
« Reply #1 on: January 27, 2014, 06:26:02 PM »
I've taken Cipro a few times, and I have to be honest....it did make feel a bit "spacey" the first 2 days. Your stomach may give you some issues also. If you get stomach problems, eat yogurt. It helped me. Dizziness is one of the side effects though.
Bookmark and Share
The more we think about things, the worse they get.

"Don't worry, about a thing. 'Cause every little thing's gonna be alright"-Bob Marley

Offline Ksteph

  • Jr. Member
  • **
  • Posts: 76
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Anxiety with antibiotics?
« Reply #2 on: January 27, 2014, 06:31:09 PM »
Thank you, that makes me feel a little better. My head does feel kind of funny like light headed or something, I know being the way I am, I am very aware of my body and how I "feel" so I'm sure my anxiety is not helping. I seriously need to stop using google and only read the first few sentences of side effects and not the whole paragraph. I always think that I am going to be that "rare side effect."
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
536 Views
Last post November 18, 2010, 12:06:52 AM
by AnxiousShelly
8 Replies
876 Views
Last post October 25, 2011, 07:02:48 PM
by Lunabell
4 Replies
262 Views
Last post September 21, 2012, 11:24:48 AM
by sweetblubrry
3 Replies
1411 Views
Last post February 13, 2013, 08:29:57 PM
by flutterbies
6 Replies
272 Views
Last post February 24, 2013, 01:03:31 AM
by lawkcrabb

anything